Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Not_impressed

Member
  • Content Count

    10
  • Joined

  • Last visited

Everything posted by Not_impressed

  1. Tanning in my experience was great "at first", As it dryed up my skin which caused less breakouts, I also tan mega dark and as said.. everyone looks great with a nice glowing tan! HOWEVER as soon as i stopped using the sunbed's -(live in england) I had a bad breakout, ive also read this in a magazine after..so im figuring its not just my expreience. So unless your gona bound yourself to the sun it aint worth it, as you'll come off alot worse in the long run.
  2. Ok, so is there anyone else who can help me at this stage in regards to aviod scaring? Methods products..... Anything pleasssssssssssssse
  3. Hiya, Im approaching my 6th week of ro-accutane now and the only difference i have noticed is that my hair doesn't get half as greasy as quick as it did before. As said above i think it is one of the rarer side effects. Try not to read into the leaflet too much.. you'll only worry yourself about possiblities, Just make yourself aware of them then forget about um . G'luck with your treatment
  4. Yeah it's really bad what its caused on my back! as far as my face concerned its not all that bad as it wasnt in the first place...its clearing from my cheeks where i suffered before but breaking out other places there also now! Godd. I will stay on the ro-accutane though because there's no way i'd let it do this and not clear up after - which it best do! I would'nt really say i pick at it but it friggin itches like crazy sometimes! so i have been known to scrath without thinkin. I
  5. Cheers Obi i'll take a look into that after treatment
  6. Mojque i've one point to stress to you. Stop picking faults! Yes everyone has certain things they don't like about themselves but it appears to me your obbsessing about them. Maybe the having acne for solong from such a young age* giving you low self esteam as it does* just started it off and you've let it rule your head from then till now? If you keep thinking the way you are it's very unlikely you'll ever be happy. here's the upside. i have blue eyes, money, and i'm no
  7. I dont think so. That Acne looks stubborn to me.
  8. It appears you have some left over red/brown marks from acne. These will fade over time. Sometimes the red marks can make it look worse then it really is. Once youre finished with Accutane its better to start working on scars (which only look like redmarks to me). Its really not that bad. Hi littlefingers Yer the majority of it is red mark.. No brown though must be the camera. The redness does make it look worse i agree as the zits arn't really "that bad". Im just going to have
  9. Hiya, Thanks for your reply Well as you can see its broke out harsh on my shoulders i really hope i don't get that hypertropic scarring as, as you can see its red not thick but a little raised. As i said im still breaking out but also healing,so its a mix of both i guess. I'm hoping its not scars but some do look like there going to turn that way from texture. Thanks for the link tho ill check it out. As far as describing it goes it's more red than anything, quite smooth bumps if y
  10. I'm on my 5th week of ro-accutane and my back is looking like this. Had a really bad breakout and this is healing stage whilst still breaking out! - It wasn't this bad in the first place Anyway, People who might know more about scarring than me, I'd like to hear your comments on how bad you think they might be? And what i can do to keep them minimal. Sometimes i wish id never started ro-acc.
×